MathSciNet Relay Station
MathSciNet bibliographic data
MR2649297 (2011c:46012) 46A45 (40J05 46B20 46B45)
Şimşek, Necip; Savaş, Ekrem; Karakaya, Vatan Some geometric and topological properties of a new sequence space defined by de la Vallée-Poussin mean. J. Comput. Anal. Appl. 12 (2010), no. 4, 768–779.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement